Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Albany, NY

June 30, 2024Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 30, 2024, 1:07 PM EDT for Dutchess County, New York. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2024, 1:07 PM EDT (17:07 UTC)
Expired
Jun 30, 2024, 1:45 PM EDT
In force
38 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 111 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 1:09 PM EDTTSTM WND DMG2 N Fishkill, NYSocial media post of snapped tree near Fishkill.
Jun 30, 1:10 PM EDTTSTM WND DMG2 Ne Fishkill, NYTree uprooted and down on a house. Report from social media. Time estimated from radar.
Jun 30, 1:13 PM EDTTSTM WND DMG3 Ne Fishkill, NYRoute 82 at Lomala Road is closed due to tree down on wires.
Jun 30, 1:30 PM EDTTSTM WND DMG1 Sse Pawling, NYTree down on Route 55 at Route 22 ramp. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:09 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS51 KALY 301707
SVRALY
NYC027-301745-
/O.NEW.KALY.SV.W.0039.240630T1707Z-240630T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
107 PM EDT Sun Jun 30 2024

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southern Dutchess County in east central New York...

* Until 145 PM EDT.

* At 107 PM EDT, severe thunderstorms were located along a line
  extending from Wappingers Falls to Beacon to near New Windsor,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Beacon, Pawling, Wappingers Falls, Fishkill, Hopewell Junction,
  Myers Corner, East Fishkill, Beekman, Stormville, Baker Corner,
  Knapps Corner, Swartoutville, Brockway, Green Haven, New Hamburg,
  Glenham, Crown Heights, Poughquag, Beacon Hills, and Lomala.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4145 7400 4152 7400 4154 7399 4158 7395
      4164 7395 4162 7352 4153 7353 4153 7360
      4149 7394 4144 7398
TIME...MOT...LOC 1707Z 281DEG 24KT 4162 7392 4152 7396 4145 7409 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TWH
3 follow-up statements
963 
WWUS51 KALY 301719
SVSALY

Severe Weather Statement
National Weather Service Albany NY
119 PM EDT Sun Jun 30 2024

NYC027-301745-
/O.CON.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
119 PM EDT Sun Jun 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN DUTCHESS COUNTY...

At 119 PM EDT, severe thunderstorms were located along a line
extending from near Hopewell Junction to near Fahnestock State Park
to Cold Spring, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pawling, Hopewell Junction, East Fishkill, Beekman, Hillside Lake,
Stormville, Baker Corner, Woodinville, Swartoutville, Hurd Corners,
Green Haven, Sylvan Lake, Fishkill Plains, Poughquag, Lomala,
Wiccopee, Shenandoah, Quaker Hill, Brinckerhoff, and West Pawling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4150 7390 4162 7383 4161 7352 4153 7353
      4153 7361 4150 7389 4144 7398
TIME...MOT...LOC 1719Z 281DEG 33KT 4160 7376 4150 7380 4143 7393 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TWH
579 
WWUS51 KALY 301730
SVSALY

Severe Weather Statement
National Weather Service Albany NY
130 PM EDT Sun Jun 30 2024

NYC027-301745-
/O.CON.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
130 PM EDT Sun Jun 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN DUTCHESS COUNTY...

At 130 PM EDT, severe thunderstorms were located along a line
extending from near Pawling to near Lake Carmel to near Mahopac,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pawling, Quaker Hill, Hurd Corners, West Pawling, Baker Corner, and
Woodinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4152 7371 4161 7366 4161 7352 4153 7353
      4153 7361
TIME...MOT...LOC 1730Z 277DEG 43KT 4161 7360 4148 7363 4141 7376 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TWH
591 
WWUS51 KALY 301740
SVSALY

Severe Weather Statement
National Weather Service Albany NY
140 PM EDT Sun Jun 30 2024

NYC027-301750-
/O.EXP.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
140 PM EDT Sun Jun 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUTCHESS COUNTY
WILL EXPIRE AT 145 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central New York.

&&

LAT...LON 4152 7371 4161 7366 4161 7352 4153 7353
      4153 7361
TIME...MOT...LOC 1740Z 281DEG 24KT 4160 7353 4147 7356 4140 7369 

$$

TWH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:26 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 30, 11:26 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1126 AM EDT Sun Jun 30 2024

.SYNOPSIS...
A cold front will bring scattered showers and thunderstorms
today, some of which could be strong to severe, mainly south and
east of Albany. Monday will be cooler and less humid with
isolated showers possible. Fair and warmer conditions return for
Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1125 AM EDT...Severe Thunderstorm Watch #489 is in effect
until 7 pm this evening from the Capital Region on south and
eastward.

Our area remains within a very moist air  mass ahead of an
approaching frontal boundary that is currently located over
western New York. Dewpoints are in the lower to middle 70s, with
temps already reaching into the 80s in many valley areas. SPC
Mesoanalysis shows MLCAPE values are already in the 1000-1500
K/jg range for many locations. Although the 12z KALY sounding
showed fairly weak lapse rates aloft, the ample instability will
come together with abundant shear (0-6 km bulk shear values
around 40-50 kts) to allow for a risk for severe storms. While
a severe storm can't be ruled out across the entire area, the
highest risk will be for areas south and east of the Capital
Region, where SPC has upgraded to an "enhanced risk" (level 3 of
5) for today. The main risk will be for damaging winds, as
strong unidirectional flow will be favorable for damaging winds
within bowing segments and along strongest parts of lines and
clusters.

For late this morning, a line of storms is moving across the
eastern Catskills. These storms have a history of producing
damaging winds across the western Catskills and will continue to
move eastward towards the Hudson Valley and far southern
Taconics over the next hour. These storms have been produced by
outflow boundaries from earlier convection and CAMs suggest
additional lines of storms will be developing behind this line
for southern areas for this afternoon into the early evening
hours.

Any thunderstorms could contain torrential downpours today
given PWAT's 1.50-1.75" and some possibility for training and
backbuilding of cells. However, coverage of storms and speed of
the storms should help limit the threat for flash flooding, so
this is more of an isolated threat for today.

High temperatures should reach the lower/mid 80s in many valley
areas today, and possibly the upper 80s across portions of the
mid Hudson Valley, where heat indices could briefly reach the
mid 90s before cooling from thunderstorms occurs.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Any lingering showers/thunderstorms should taper off this
evening across the mid Hudson Valley and NW CT. Additional
isolated/scattered showers may develop later tonight as upper
level trough approaches. Elsewhere, partly to mostly cloudy and
turning less humid with low temps mainly in the 50s.

Upper level trough will traverse the region Monday, and may
produce isolated showers, especially for areas east of the
Hudson River. There could be enough instability for some thunder
within the tallest convective elements. Otherwise, it will
become breezy and less humid, with max temps mainly in the 70s
in valley areas and 65-70 across higher terrain areas.

Mainly clear and quite cool Monday night, with low temps in the
upper 40s to lower/mid 50s for most areas. Some portions of the
southern Adirondacks could drop into the upper 30s to lower 40s.

Mostly sunny and warmer for Tuesday, with partly cloudy skies
and milder temps Tuesday night. Highs Tuesday rebounding into
the lower/mid 80s for lower elevations and mid/upper 70s across
higher terrain. Lows Tuesday night in the mid 50s to lower 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure will be centered off the New England coast as
southerly return flow resumes across the region. A warm front will
lift northward across the area. The best forcing will remain to our
north and west so another dry day is expected. Highs will rise into
the lower to mid-80s across the valleys and mid to upper 70s across
the higher elevations with continued comfortable humidity levels.

A cold front associated with an area of low pressure tracking well
northward into Quebec will slowly cross the region Wednesday night
into Thursday, Independence Day. Showers and a few thunderstorms
will likely accompany the front during this time. Instability looks
rather weak so the severe weather threat looks low at this time.
Precipitable water values may increase to over 1.50 inches, so some
heavy downpours are possible. Will monitor trends over the coming
days. Otherwise, it looks to be a very warm and humid day for July
Fourth with highs reaching the mid to upper 80s across many valley
areas with some lower 90s across the mid-Hudson Valley (upper 70s to
lower 80s in the higher elevations).

The front looks to lift back northward as a warm front Friday into
next weekend as another upper trough approaches from the west. This
will keep a chance for showers and thunderstorms around each day for
the rest of the long term period.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
Through 12z/Mon...Cigs will trend to VFR this morning along with
mainly dry weather. Showers west of KALB are expected to
dissipate before arriving later this morning. Even if they do
arrive, no restrictions to cigs or vsbys are expected. A round
of showers and thunderstorms will redevelop this afternoon and
track eastward, mainly affecting KALB/KPOU/KPSF. Best
thunderstorm chances are at KPOU/KPSF where TEMPOS for
thunderstorms were included between 17- 20z/Sun. Only a shower
TEMPO was included at KALB. IFR/MVFR conditions are possible in
any shower or thunderstorm this afternoon. Strong winds are
possible in any thunderstorm at KPOU. It is also possible a
second line of showers and thunderstorms passes through KPOU
after 20z/Sun, but will only include a VCSH for then and allow
later TAF issuances make adjustments if needed.

Showers will end and clouds will briefly decrease in coverage
before patchy low clouds develop overnight along with an
isolated shower mainly near KGFL. KPSF is most favored for MVFR
cigs. Will leave all other TAF sites SCT for now due to lower
confidence.

Wind will become south to southwesterly at 10-15 kt with a few
higher gusts to around 25 kt, then shift west to northwesterly
this afternoon and evening at similar speeds. Wind will become
northerly at around 10 kt overnight.

Outlook...

Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Independence Day: Low Operational Impact. Slight Chance of SHRA...TSRA.

&&

.HYDROLOGY...
Abundant moisture (PWAT's 1.5-2 inches, especially areas
south/east of Albany) and relatively warm cloud depths will
promote efficient rainfall rates in showers and thunderstorms
today. Rainfall rates could reach or exceed one inch/hour within
thunderstorms, especially south and east of Albany this
afternoon.

Localized flooding of urban, low lying and poor drainage areas
will be possible where thunderstorms occur. Isolated flash
flooding is also possible where multiple heavy downpours occur.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND/KL
NEAR TERM...Frugis/KL
SHORT TERM...KL
LONG TERM...Rathbun
AVIATION...Rathbun
HYDROLOGY...SND/KL
Hazardous weather outlook, Jun 30, 4:10 AM EDT, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
410 AM EDT Sun Jun 30 2024

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
410 AM EDT Sun Jun 30 2024

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed most of western New England,
the mid Hudson Valley and southern Taconics of eastern New York
within a Slight Risk for severe thunderstorms, with a Marginal Risk
for severe thunderstorms across the remainder of eastern New York.
Isolated to scattered damaging thunderstorm wind gusts will be
possible. In addition, a tornado or two can not be ruled out within
the Slight Risk area.

Locally heavy rain will be possible within thunderstorms. Isolated
flash flooding is possible in any areas where multiple heavy
downpours occur.

Heat indices may briefly reach the mid 90s across portions of the mid
Hudson Valley region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Wednesday night into Thursday, and
again on Saturday.

Heat indices may reach the mid 90s across portions of the mid Hudson
Valley on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jun 30, 12:55 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1255 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     Tstm Wnd Dmg     2 SW Hurley             41.89N 74.08W
06/30/2024                   Ulster             NY   Fire Dept/Rescue

            Tree down on Lucas Ave Ext and Hinel Rd.
            Time estimated from radar.

&&
Local storm report, Jun 30, 12:57 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1257 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     Tstm Wnd Dmg     1 WNW Rosendale Village 41.85N 74.10W
06/30/2024                   Ulster             NY   Fire Dept/Rescue

            Tree down on Sawdust Ave. Time estimated
            from radar.

&&
Special weather statement, Jun 30, 12:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
1258 PM EDT Sun Jun 30 2024

CTZ013-301730-
Southern Litchfield CT-
1258 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LITCHFIELD COUNTY
THROUGH 130 PM EDT...

At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Milford, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Watertown, Bethlehem, Washington, Judds Bridge, Bethlehem Village,
Horse Heaven, Gulls Hollow, Carlsons Grove, Bryan Plaza, Delano
Field, Washington Depot, and The Clam Shell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Connecticut.

&&

LAT...LON 4157 7339 4165 7339 4167 7312 4162 7310
      4158 7312
TIME...MOT...LOC 1658Z 263DEG 19KT 4161 7331

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TWH
Local storm report, Jun 30, 1:00 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
100 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     Tstm Wnd Dmg     4 WNW Rosendale Village 41.87N 74.16W
06/30/2024                   Ulster             NY   Fire Dept/Rescue

            Tree down on wires on Osterhoudt Ln. Time
            estimated by radar.

&&
Special weather statement, Jun 30, 1:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
102 PM EDT Sun Jun 30 2024

NYZ064>066-301730-
Eastern Dutchess NY-Western Dutchess NY-Eastern Ulster NY-
102 PM EDT Sun Jun 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN DUTCHESS COUNTY THROUGH
130 PM EDT...

At 102 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marlboro to near Montgomery. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beacon, Wappingers Falls, Fishkill, Hopewell Junction, Marlboro,
Myers Corner, East Fishkill, Beekman, Stormville, Knapps Corner,
Swartoutville, Brockway, Green Haven, New Hamburg, Glenham, Crown
Heights, Poughquag, Beacon Hills, Lomala, and Stoneco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central New York.

&&

LAT...LON 4145 7400 4152 7400 4154 7399 4158 7395
      4159 7395 4158 7405 4160 7406 4165 7399
      4162 7358 4151 7371 4149 7394 4144 7398
      4145 7399
TIME...MOT...LOC 1702Z 282DEG 28KT 4163 7397 4145 7418

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TWH
Local storm report, Jun 30, 1:05 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
105 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     Tstm Wnd Dmg     2 NE Phoenicia          42.11N 74.29W
06/30/2024                   Ulster             NY   Dept of Highways

            Route 214 closed due to tree down at Willa
            Ln. Time estimated from radar.

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:31 AM EDTSpecial Weather StatementALYHerkimer29 min
Jun 30, 2:54 AM EDTSpecial Weather StatementALYFulton36 min
Jun 30, 3:41 AM EDTSpecial Weather StatementALYFulton34 min
Jun 30, 3:51 AM EDTSpecial Weather StatementALYOtsego39 min
Jun 30, 5:13 AM EDTSpecial Weather StatementALYLewis32 min
Jun 30, 8:10 AM EDTSpecial Weather StatementALYColumbia35 min
Jun 30, 10:57 AM EDTSevere Thunderstorm WarningALYGreene, Ulster33 min
Jun 30, 11:27 AM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster33 min
Jun 30, 11:55 AM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster35 min
Jun 30, 12:23 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess37 min
Jun 30, 1:02 PM EDTSpecial Weather StatementALYPutnam28 min
Jun 30, 4:33 PM EDTSpecial Weather StatementALYUlster42 min
Jun 30, 7:14 PM EDTSpecial Weather StatementALYDutchess31 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.